Biblio Index

Export 1 results:
Author [ Title(Desc)] Type Year
Filters: First Letter Of Title is L and Author is Stefano De Marchi  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Bandiziol, C., & De Marchi, S.. (2019). On the Lebesgue constant of the trigonometric Floater-Hormann rational interpolant at equally spaced nodes. Dolomites Research Notes on Approximation, 12(1), 51-67. presented at the 06/2019. doi:10.14658/pupj-drna-2019-1-6
PDF icon BandiziolDeMarchi_2019_LCT.pdf (580.6 KB)